# SDR IPXA1565715

- Difficulty date: March 6, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1073-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  SEAT TRACK HAS MECHANICAL DAMAGE BS 1073 TO 1100 RBL 44.5.  MECHANICAL DAMAGE FOUND TO BE OUT OF LIMITS.  R & R IAW SRM 53-40-52-0I 1, SRM 53-00-52-1A 1 SRM 51-40-05, SRM51-20-01, SRM51-40-02 AND DWG 144N5024.
